T Nation

Clomid Castration?


#1

About two months ago I competed in my first natural comp. During the prep time I had huge shut down in my natural T levels with elevated SHBG. Estrogen was fairly elevated but nothing too high. During my 4 month long prep I experienced total loss of libido, no erections and shrunken testicles.

After the comp, I resumed normal eating, but even a month after the low levels remained. I got hold of some Clomid tabs and took 100mg a day for a week, and I noticed some return of testicle size and erections. I then switched to using Liquid-Clomi for three weeks using 70mg and have noticed the exact opposite. My testicles have shrunk down even more. My libido which had been returning has crashed again.

To say I'm confused and frustrated is an understatement. Does anyone know what could be going on here? Thanks.


#2

I'm confused too. What's a "natural comp"? Does this have anything to do T replacement?


#3

Natural comp means natural competition.


#4

Do you have insurance? If so- go to a doctor. It's that simple. Ask the doc to take blood test, tell them your symptoms and any dug/steroid usage. Your doc isn't going to do anything if you tell them you used clomid or a cycle- but it may signal that you've messed something up that they need to fix.

I'm curious- how do you know your blood level of T and estrogen if you don't use pharm enhancement? Usually, only those that use would get tested- making sure they are in optimal ranges. If I were natural (just got placed on TRT), I wouldn't test myself- what would be the reason? Nothing I could do about it anyways- and it would save me about $600...

If you are truly natural, then I would say your above symptoms are from overtraining- seeing as how you were training for competition and all- probably low water content and sleep deprivation too. But that usually culminates into a lowered immune system and catching the flu or any other germ that's rampant in gyms. Also, I don't know any natural lifters that will pop clomid post competition bc they have symptoms as yours.

Just make sure if you do see your doc, you tell him/her the truth. I'm not saying you're lying OR telling the truth- it doesn't matter to me. I just want you to get better.

Cheers